| Catalog Number |
021.4514 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994); Fibrosis (3167)
| Date of Event |
05/09/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2025 in ada 28.On (b)(6) 2025, non-osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: peri-implantitis, pain and mobility.No further patient complications were reported.